# SDR SB06061

- Difficulty date: June 18, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 1, 2 AND 3 LEFT SIDE, ALONG WITH THE MAIN ENTRY DOOR MARKER INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK M1133.  OPERATIONAL CHECK GOOD.
